# SDR DALA2019061433570

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N3755D
- Make and model: Boeing 737832
- Aircraft serial: 29627
- Aircraft time: 59,885 hours, 21,728 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1120270) DURING INSPECTION FOUND CRACKED INSPAR RIB VERTIVAL FLANGE AT RIB STATION 92.70 AT RT HORIZONTAL STABILIZER. PERFORMED PERMANENT REPAIR ON INPAR RIB VERTICAL FLANGE AT RIB STATION 92.7 AT RH HORIZONTAL STABILIZER AS PER B737-800 SRM 55-10-09 REPAIR #4.
